Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


About the cover: On the distribution of primes—Gauss’ tables
HTML articles powered by AMS MathViewer

by Yuri Tschinkel PDF
Bull. Amer. Math. Soc. 43 (2006), 89-91 Request permission
    nachlass C. F. Gauss, Tables,˜ytschink/.gauss/Gauss-Nachlass- Math-18.pdf.
  • L. J. Goldstein, A history of the prime number theorem, Amer. Math. Monthly 80 (1973), 599–615. MR 313171, DOI 10.2307/2319162
  • klein F. Klein, Materialien für eine wissenschaftliche Biographie von Gauss, Leipzig, Teubner Verl. (1911).
  • Don Zagier, Die ersten $50$ Millionen Primzahlen, Living numbers, Math. Miniaturen, vol. 1, Birkhäuser, Basel-Boston, Mass., 1981, pp. 39–73 (German). MR 643810
Additional Information
  • Yuri Tschinkel
  • Affiliation: Mathematisches Institut, Bunsenstr. 3-5, 37073 Göttingen, Germany; and Courant Institute of Mathematical Sciences, 251 Mercer Street, New York, New York 10012
  • Email:
  • Received by editor(s): August 15, 2005
  • Published electronically: November 22, 2005
  • © Copyright 2005 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Bull. Amer. Math. Soc. 43 (2006), 89-91
  • DOI:
  • MathSciNet review: 2201552